On the global attractors for a class of semilinear degenerate parabolic equations

Tom 98 / 2010

Cung The Anh, Nguyen Dinh Binh, Le Thi Thuy Annales Polonici Mathematici 98 (2010), 71-89 MSC: 35B41, 35K65, 35D05. DOI: 10.4064/ap98-1-5

Streszczenie

We prove the existence and upper semicontinuity with respect to the nonlinearity and the diffusion coefficient of global attractors for a class of semilinear degenerate parabolic equations in an arbitrary domain.

Autorzy

  • Cung The AnhDepartment of Mathematics
    Hanoi National University of Education
    136 Xuan Thuy, Cau Giay
    Hanoi, Vietnam
    e-mail
  • Nguyen Dinh BinhFaculty of Applied Mathematics
    and Informatics
    Hanoi University of Technology
    2 Dai Co Viet, Hai Ba Trung
    Hanoi, Vietnam
    e-mail
  • Le Thi ThuyDepartment of Mathematics
    Hanoi National University of Education
    136 Xuan Thuy, Cau Giay
    Hanoi, Vietnam
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek